Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have been smoking marijuana for 4 years so this is weird. Felt like I was going to faint and abdominal was hurting really bad

Yesterday i was smoking marijuana , ive been smoking for 4 years so this is weird . Im not sure if that had anything to do with it , . . and all of a sudden my head got hot , I went to the bathroom and knelt as if i had to throw up i felt like i was going to faint . My body shook for a couple seconds , my vision was grey ish and i had extreme ringing in my ears . nausea stopped and i got really sweaty i went to throw water on my face and my face and lips were really pail after my abdomnail was hurting realy bad i felt gassy . It went away but thats the 3rd time thats happend its been awhile though . Whats wrong with me ?
Asked On : Wed, 3 Aug 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response
welcome to health care magic
all these are side effects of this drug ....quit smoking marijuana .have many hazardeous effects and you will face many problems in future...drink 12 glasses of water every day for 25 days to wash out toxins,,visit gud physician near you for routine check up.
take care
mail me at payal
Answered: Wed, 3 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor